# SDR ASOA03390

- Difficulty date: August 21, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: GG670801031
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-AGS, THE CREW RECEIVED A RIGHT BLEED DUCT WARNING MESSAGE.  QRH WERE COMPLIED WITH AND AN EMERGENCY DECLARED.  THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE READJUSTED THE LOOP ELEMENTS AT MT143 AND 144 AND MT204 AND 205 WHICH WERE FOUND TO BE TOUCHING THE DUCTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
